# SDR USAA EMB09003

- Difficulty date: January 2, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N968UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000216
- System (JASC): 2565 · Escape Slide
- Part: Stitching
- Part number: 1040031
- Part serial: EF0622
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DATE OF DISCOVERY IS JANUARY 12, 2009.  THE GIRT BAR ON L1 DOOR REPORTED STUCK IN THE ARMED POSITION.  MX FOUND THE L1 SLIDE ASSY PARTIALLY UNLACED AFTER REMOVING BUSTLE. THE L1 SLIDE ASSY WAS REPLACED.
